# SDR SWIA200617536

- Difficulty date: October 11, 2006
- Submitted: January 1, 2007
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 13,628 hours, 10,610 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT SIDE STEP 2ND FROM TOP WHEN DOOR IS OPEN CRACKED IN CORNER, DISCOVERED DURING C-CHECK INSPECTION.   INSTALLED DOUBLER AND ANGLES ON AFT SIDE OF PAX DOOR PER REO 601R-52-11-702.
